RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2003, Volume 9, Issue 3, Pages 103–109 (Mi fpm736)  

This article is cited in 1 scientific paper (total in 1 paper)

Free nonassociative supercommutative algebras

A. I. Korepanov

M. V. Lomonosov Moscow State University

Abstract: In the present work, we prove that homogeneous subalgebras of free nonassociative supercommutative algebras are free. As a consequence, we show that the group of automorphisms of a free nonassociative supercommutative algebra of finite rank is generated by elementary automorphisms.

Full text: PDF file (114 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 135:5, 3336–3340

Bibliographic databases:

UDC: 512.554

Citation: A. I. Korepanov, “Free nonassociative supercommutative algebras”, Fundam. Prikl. Mat., 9:3 (2003), 103–109; J. Math. Sci., 135:5 (2006), 3336–3340

Citation in format AMSBIB
\Bibitem{Kor03}
\by A.~I.~Korepanov
\paper Free nonassociative supercommutative algebras
\jour Fundam. Prikl. Mat.
\yr 2003
\vol 9
\issue 3
\pages 103--109
\mathnet{http://mi.mathnet.ru/fpm736}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2094332}
\zmath{https://zbmath.org/?q=an:1072.17002}
\elib{https://elibrary.ru/item.asp?id=9068274}
\transl
\jour J. Math. Sci.
\yr 2006
\vol 135
\issue 5
\pages 3336--3340
\crossref{https://doi.org/10.1007/s10958-006-0162-2}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33744779048}


Linking options:
  • http://mi.mathnet.ru/eng/fpm736
  • http://mi.mathnet.ru/eng/fpm/v9/i3/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, A. V. Klimakov, A. A. Mikhalev, A. V. Mikhalev, “Primitive and almost primitive elements of Schreier varieties”, J. Math. Sci., 237:2 (2019), 157–179  mathnet  crossref  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:179
    Full text:78
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021